# SDR SIMA202007076004

- Difficulty date: July 6, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 33,357 hours, 29,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 12a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM,  FLOOR PROXIMITY STRIP AT SEAT 12A WAS INOPERATIVE.  R & R FLOOR PROXIMITY STRIP LIGHTS AT SEAT 12A.  OPS CHECKED GOOD IAW AMM 33-50-12.
